Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 5, 2015, 4:15 PM EDT for Lake County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2015, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 5, 2015, 5:15 PM EDT
- In force
- 60 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Lake County, FL
The radar
The Melbourne radar (KMLB), 131 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:35 PM EDT | TSTM WND DMG | 1 Ne Sellers Lake, FL | TREES DOWN ON THE ROAD NEAR THE INTERSECTION OF STATE ROAD 19 AND 445A. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS52 KMLB 052015
SVRMLB
FLC069-052115-
/O.NEW.KMLB.SV.W.0024.150605T2015Z-150605T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LAKE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 515 PM EDT
* AT 413 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PITTMAN...OR 8 MILES
SOUTHEAST OF JUNIPER SPRINGS...AND MOVING SOUTHEAST AT 15 TO 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
CASSIA...PAISLEY...PITTMAN...UMATILLA AND LAKE DORR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2920 8161 2918 8155 2914 8151 2910 8150
2910 8147 2906 8146 2898 8136 2896 8137
2894 8135 2889 8136 2889 8137 2883 8142
2879 8142 2890 8167 2896 8167 2896 8166
2905 8166 2906 8164 2923 8164
TIME...MOT...LOC 2013Z 311DEG 20KT 2908 8165
$$
SEDLOCK3 follow-up statements
828
WWUS52 KMLB 052038
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT FRI JUN 5 2015
FLC069-052115-
/O.CON.KMLB.SV.W.0024.000000T0000Z-150605T2115Z/
LAKE FL-
438 PM EDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN LAKE COUNTY...
AT 437 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR CASSIA...MOVING EAST AT AROUND 20
MPH.
LOCATIONS IMPACTED INCLUDE...
CASSIA...PAISLEY...PITTMAN...UMATILLA AND LAKE DORR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 2920 8161 2918 8155 2914 8151 2910 8150
2910 8147 2906 8146 2898 8136 2896 8137
2894 8135 2889 8136 2889 8137 2883 8142
2879 8142 2890 8167 2896 8167 2896 8166
2905 8166 2906 8164 2923 8164
TIME...MOT...LOC 2037Z 279DEG 20KT 2888 8154
$$
SEDLOCK048
WWUS52 KMLB 052056
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
456 PM EDT FRI JUN 5 2015
FLC069-052115-
/O.CON.KMLB.SV.W.0024.000000T0000Z-150605T2115Z/
LAKE FL-
456 PM EDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN LAKE COUNTY...
AT 456 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR CASSIA...MOVING EAST AT AROUND 20
MPH.
LOCATIONS IMPACTED INCLUDE...
CASSIA...PAISLEY...HONTOON ISLAND STATE PARK...LAKE MACK-FOREST HILLS
AND FOREST HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 2908 8156 2909 8154 2910 8151 2910 8147
2906 8146 2898 8136 2896 8137 2894 8135
2889 8136 2889 8137 2883 8142 2879 8142
2887 8161 2896 8158 2897 8159 2901 8160
2903 8159 2907 8160
TIME...MOT...LOC 2056Z 279DEG 20KT 2886 8142
$$
SEDLOCK603
WWUS52 KMLB 052107
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
507 PM EDT FRI JUN 5 2015
FLC069-052116-
/O.EXP.KMLB.SV.W.0024.000000T0000Z-150605T2115Z/
LAKE FL-
507 PM EDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY WILL
EXPIRE AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 2908 8156 2909 8154 2910 8151 2910 8147
2906 8146 2898 8136 2896 8137 2894 8135
2889 8136 2889 8137 2883 8142 2879 8142
2887 8161 2896 8158 2897 8159 2901 8160
2903 8159 2907 8160
TIME...MOT...LOC 2104Z 311DEG 20KT 2886 8142
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:15 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 5, 3:15 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 315 PM EDT FRI JUN 5 2015 .DISCUSSION... CURRENTLY/TONIGHT...CONVECTION HAS BEEN MORE ACTIVE ALONG THE WEST COAST BREEZE NORTH OF TAMPA WITH OTHER SCATTERED SHOWERS/STORMS ON THE EAST COAST BREEZE FROM NRN BREVARD COUNTY NORTHWARD AT MID AFTERNOON. EXPECT ADDITIONAL SHOWERS AND STORMS ACROSS THE NRN INTERIOR INTO LATE AFTERNOON AND POSSIBLY PROPAGATING SOUTH INTO THE SOUTHERN INTERIOR THIS EVENING ALONG SEA BREEZE AND OUTFLOW BOUNDARIES. WILL KEEP HIGHEST POPS FOR THE NRN INTERIOR THIS EVENING WITH DRY CONDITIONS EXPECTED ALONG THE IMMEDIATE COAST SOUTH OF THE CAPE. AFTER EVENING CONVECTION DIMINISHES OVER THE INTERIOR SKIES WILL BECOME PARTLY CLOUDY WITH LOWS IN THE UPPER 60S TO LOWER 70S. SATURDAY...LOW LVL NORTHERLY FLOW BEHIND A FRONTAL TROUGH OFFSHORE WILL VEER TO THE EAST IN THE AFTERNOON WITH THE AFTERNOON SEA BREEZE. MID LYR FLOW FROM THE NW AT 5-10 KNOTS WILL FAVOR CONVECTION DEVELOPING ACROSS E CENTRAL FL AS THE EAST COAST BREEZE PUSHES SLOWLY INLAND. PRECIPITABLE WATER VALUES TICK UP A FEW TENTHS TO NEAR 1.6 INCHES WITH MID LVL TEMPS SIMILAR TO FRIDAY. WILL KEEP SHOWER THUNDERSTORM CHANCES IN THE SCATTERED RANGE. HIGHS MID-UPR 80S COAST TO 90-92 OVER THE INTERIOR. SUNDAY...A BIT STRONGER ONSHORE FLOW LVL EASTERLY FLOW IS FORECAST SUNDAY WITH HIGH PRESSURE NOSING DOWN FROM THE MID ATLC COAST. THIS SHOULD ALLOW THE EAST COAST SEA BREEZE TO PROGRESS STEADILY THROUGH THE INTERIOR IN THE MID TO LATE AFTERNOON. PRECIPITABLE WATER VALUES LOOK TO DECREASE AT LEAST A FEW TENTHS OF AN INCH WITH SLIGHT RAIN CHANCES NEAR THE COAST AND 30-40 PCT ACROSS THE INTERIOR. HIGHS MID 80S COAST TO AROUND 90 INTERIOR. FOR MONDAY LOWERED POPS SOME WITH LIMITED MOISTURE CONTINUING AND ESE LOW LVL FLOW. OTHERWISE...RAIN CHANCES STILL LOOK TO INCREASE INTO MID WEEK AS LOW LVL FLOW VEERS TO SOUTHERLY AND MOISTURE INCREASES INTO WED. PREVIOUS EXTENDED DISCUSSION FOLLOWS...MON-THU...500MB TROUGH FINALLY FILLS AND EJECTS SEAWARD BY TUE TO RESULT IN FLATTENED PATTERN WED BEFORE NEXT WAVE DIGS SE TOWARD N CENTRAL GULF BY THU. EXTENT OF E PROGRESSION SOMEWHAT IN DOUBT AND MAY ONLY TEND TO TEMPORARILY AMPLIFY UPPER RIDGING OVER FL ATLANTIC LATER IN WEEK. ECMWF NOT AS BULLISH...BUT BY EARLY FRI BOTH ECMWF AND GFS EVENTUALLY PLACE ANOTHER MID/UPPER LOW OVER MID-ATLANTIC COAST. MEANWHILE...FL SFC PATTERN WILL FIND SUBTROPICAL RIDGE AXIS EASIER TO DISCERN AS IT NOSES W ACROSS THE PNSLA DURING THE PERIOD. LOCAL ONSHORE FLOW WILL INCREASINGLY ACQUIRE SOUTHERLY COMPONENT AS AXIS EMERGES AND SHIFTS. THIS WILL PROMOTE BETTER OPPORTUNITY FOR WIDER STORM COVERAGE ACROSS FORECAST AREA...ESPECIALLY BY MID-WEEK. MAX TEMPS UPPER 80S TO LOWER 90S WHILE MIN TEMPS GENERALLY IN LOWER 70S. && .AVIATION...SCT SHRA/TSRA WILL AFFECT INTERIOR TERMINALS THRU 23Z- 01Z WITH CONVECTION REMAINING INLAND FROM CSTL TERMINALS FROM KDAB- KTIX. VFR CONDS EXPECTED PAST 03Z AS EVENING CONVECTION DIMINISHES. CHC SHRA/TSRA ON SATURDAY SHOULD HOLD OFF UNTIL AFT 17Z. && .MARINE...LIGHT WINDS EARLY SATURDAY WILL BECOME NE-E TO 10 KNOTS IN THE AFTERNOON WITH SEAS 2 FT NEAR SHORE AND UP TO 2-3 FT OFFSHORE. SUN-MON...SEAS AROUND 2-3 FEET THRU THE PERIOD WITH WINDS 10 KNOTS OR LESS HAVING A GENERAL ONSHORE COMPONENT...ESPECIALLY NEAR THE COAST IN THE AFTERNOON. FAVORABLE BOATING CONDITIONS AWAY FROM ISOLD- SCT STORMS. WINDS BECOMING MORE SOUTHERLY BY EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 87 69 88 70 / 30 10 20 10 MCO 90 71 92 71 / 40 20 40 20 MLB 87 71 87 71 / 20 10 30 20 VRB 88 69 87 70 / 20 10 30 20 LEE 91 72 91 73 / 40 30 40 20 SFB 91 70 91 71 / 40 20 40 20 ORL 91 72 91 73 / 40 20 40 20 FPR 87 69 87 69 / 20 10 30 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT/LONG TERM...VOLKMER AVIATION/RADAR...BRAGAW
Hazardous weather outlook, Jun 5, 12:47 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1247 PM EDT FRI JUN 5 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-060500- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1247 PM EDT FRI JUN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... A SLIGHT INCREASE IN MOISTURE...STRONG SURFACE HEATING AND WEAK IMPULSES ALOFT WILL PRODUCE A HIGHER COVERAGE OF STORMS TODAY. SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG THE INLAND MOVING EAST COAST SEA BREEZE ACROSS VOLUSIA... SEMINOLE...ORANGE...LAKE AND OSCEOLA COUNTIES. A FEW STORMS WILL GENERATE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. IN ADDITION...SLOW STORM MOTION WILL RESULT IN LOCAL HEAVY RAIN WITH A FEW SPOTS RECEIVING 1 TO 2 INCHES ALONG AND WEST OF THE FLORIDA TURNPIKE. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. THE THREAT WILL BE HIGHEST BETWEEN 1 PM AND 7 PM DUE TO TIDAL EFFECTS. REMEMBER... THE RIP CURRENT PULL CAN BE STRONG EVEN IF THE SHORE BREAK DOES NOT APPEAR HAZARDOUS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER INTERIOR SECTIONS WHICH WILL AFFECT SOME INLAND LAKES. A FEW STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS. BOATERS ARE REMINDED THAT GUSTY OUTFLOW WINDS CAN PROPAGATE FAR FROM THE PARENT STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON. THE PRIMARY HAZARDS WILL BE DANGEROUS LIGHTNING STRIKES AND LOCAL HEAVY RAINFALL. A MODERATE RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
In the hours before
Special weather statement, Jun 5, 3:25 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT FRI JUN 5 2015
FLZ044-144-052030-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-
325 PM EDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAKE COUNTY UNTIL
430 PM EDT...
AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FRUITLAND PARK...OR OVER LAKE GRIFFIN...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEESBURG...EUSTIS...TAVARES...LADY LAKE AND MOUNT DORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2896 8195 2896 8166 2897 8166 2897 8164
2867 8166 2861 8195
TIME...MOT...LOC 1924Z 271DEG 12KT 2885 8188
SEDLOCKLocal storm report, Jun 5, 3:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
06/05/2015 M47 MPH LAKE FL ASOS
PEAK GUST OF 41 KNOTS/47 MPH FROM THE WEST.
&&
PGSpecial weather statement, Jun 5, 3:52 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT FRI JUN 5 2015 FLZ144-052030- SOUTHERN LAKE COUNTY FL- 352 PM EDT FRI JUN 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAKE COUNTY UNTIL 430 PM EDT... AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GROVELAND...MOVING EAST AT 15 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVELAND...MASCOTTE...HOWEY-IN-THE-HILLS...FERNDALE AND CLERMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. SMALL HAIL MAY ALSO BE POSSIBLE WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2870 8187 2871 8166 2845 8166 2846 8194 TIME...MOT...LOC 1951Z 271DEG 12KT 2864 8183 SEDLOCK
Special weather statement, Jun 5, 4:08 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
408 PM EDT FRI JUN 5 2015
FLZ044-045-052100-
NORTHERN LAKE COUNTY FL-ORANGE FL-
408 PM EDT FRI JUN 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH LAKE AND NORTHWESTERN
ORANGE COUNTIES UNTIL 500 PM EDT...
AT 406 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JUNIPER SPRINGS TO
LAKE APOPKA...AND MOVING EAST OR SOUTHEAST AT 10 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APOPKA...EUSTIS...MOUNT DORA...CASSIA AND ZELLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SMALL HAIL
MAY ALSO BE POSSIBLE WITH THIS LINE OF STORMS. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2920 8161 2920 8157 2914 8151 2910 8150
2910 8147 2898 8136 2884 8140 2882 8142
2873 8143 2871 8146 2865 8146 2862 8166
2878 8166 2878 8169 2896 8172 2896 8166
2905 8166 2906 8164 2926 8164
TIME...MOT...LOC 2006Z 277DEG 10KT 2915 8167 2861 8164
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:25 PM EDT | Special Weather Statement | MLB | Lake | 65 min |
| Jun 5, 3:52 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Jun 5, 4:08 PM EDT | Special Weather Statement | MLB | Lake | 52 min |
| Jun 5, 4:43 PM EDT | Special Weather Statement | MLB | Orange | 62 min |
| Jun 5, 5:10 PM EDT | Special Weather Statement | MLB | Seminole | 65 min |
| Jun 5, 5:29 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 61 min |
| Jun 5, 5:32 PM EDT | Special Weather Statement | MLB | Orange | 58 min |
| Jun 5, 5:56 PM EDT | Special Weather Statement | MLB | Osceola | 64 min |
| Jun 5, 6:14 PM EDT | Special Weather Statement | MLB | Osceola | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.